# SDR SWIA2025122400002

- Difficulty date: December 22, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 38,736 hours, 28,733 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION MESSAGE AFTER TAKEOFF. COMPLIED WITH QRH, REQUIRED TOW TO GATE.  (FLIGHT 3699 - FILED CLOSED)FOUND RH NLG PROXIMITY SENSOR HARNESS WIRING TO BE INOP. SEE EAML 1779428 FOR REPLACEMENT OF HARNESS. OPS CHECKED NOSE WHEEL STEERING, CHECKED OK.
